# SDR AC2A201311080004

- Difficulty date: October 26, 2013
- Submitted: November 9, 2013
- Operation: Air carrier
- Aircraft: N39LR
- Make and model: Bell 206L-1
- Aircraft serial: 45654
- Aircraft time: 7,351 hours
- Engine: Allsn 250C28B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION, PILOT FOUND FOD DAMAGE ON TAIL ROTOR BLADE APPEARING TO BE FROM A BOLT.
